# SDR CA021001001

- Difficulty date: July 11, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Bell 222U
- Aircraft time: 5,040 hours
- Engine: Lyc LTS101750C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 222031233104
- Condition: Cracked
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT, LOWER DOOR SUPPORT HINGE FOUND CRACKED AFTER A FLIGHT. IT WAS DISCOVERED THAT A BELL 206 HAD LANDED AT THE BASE SEVERAL DAYS PRIOR, THIS SAME DOOR HAD FLOWN OPEN. CHECKED AFTER INCIDENT BY THE PILOTS BUT NO DAMAGE NOTED. MAY HAVE BEEN THE ULTIMATE CAUSE OF THE 'CRACK'. A SMALL INCIPIENT CRACK HAD BEEN DETECTED SEVERAL MONTHS AGO AND HAD BEEN UNDER OBSERVATION.
